# SDR USAA2010030190461

- Difficulty date: February 27, 2010
- Submitted: March 1, 2010
- Operation: Air carrier
- Aircraft: N118US
- Make and model: Airbus A320-214
- Aircraft serial: 1264
- Aircraft time: 30,843 hours, 13,288 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 2514303
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 894 - ATL - EEL - EMERGENCY LIGHT EXIT LENS MISSING R-2 DOOR.  MAINTENANCE INSTALLED EXIT LENS AT R-2 DOOR.
